# SDR IPXA1568021

- Difficulty date: July 9, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 29,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Bs 1420-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FLOOR PANEL HAS PUNCTURE ON LWR SURFACE AND DAMAGED INSERT BS 1420-1540, BL 0 TO LBL 25.  FABRICATED NEW MCB FLOOR PANEL IAW EO B757-5320-9692-G, SRM 53-00-50-1A 1, SRM 53-00-50-0I 1.
